# SDR YENA2025062700658

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 02781
- Aircraft time: 72,794 hours, 25,827 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX658414
- Condition: Failed
- Location: Hyd System
- Part time: 71,075 hours, 25,889 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT#562, SJU-BOS. AN EMERGENCY WAS DECLARED) "HYD: G RSVR LO LVL IN FLIGHT NORMAL LANDING NO OVERWEIGHT MANUAL GEAR EXTENSION ACCOMPLISHED.  FOUND LEAK IN #1 ENG DRAIN MAST FOR EDP. REFER TO LP 4296572 ITEM #2 (REMOVED AND REPLACED #1 ENG EDP REF AMM 29-11-51. OPS TEST GOOD.
